12-01-2004, 11:17 AM #1
I ended my cycle of tes e 500mg and deca 250mg 3 weeks ago and I am breaking out really bad on my chest and on my neck is there anythinf besides acutane that will make the acne go away it is really bad
12-01-2004, 11:19 AM #2
shower twice daily and put rubbing alcohol on the areas after that
12-01-2004, 11:23 AM #3
i had that happen b4 too bro, it fukn sucks! try to tan a lot, showering twice will help also. try to get ur blodd levels stable again and that will help a lot
12-01-2004, 11:26 AM #4
i dont get it most people i see break out after cycle but i do while on and when i get off it clears up....
12-01-2004, 11:28 AM #5
Don't tan or put alcohol on it. If it's bad acne that will only make it worse. When your skin is too dry it compensates by increasing oil production and increased bacteria. Use a tea tree oil extract cleanser a few times a day, or cetaphil. Showering twice a day is not a bad idea, make sure to use the cetaphil on affected areas though. Add 10g's of pantothenic acid or B5 a day spilt in 4 doses and you should be cleared up in a few weeks. Results show in the first few days.
PS That is what worked for me, and I tried EVERYTHING.
12-01-2004, 11:39 AM #6Originally Posted by IronAdam
12-01-2004, 11:45 AM #7Originally Posted by IronAdam
12-01-2004, 11:51 AM #8
ya i might have to try cetaphil, but ya tanning works very well for me
12-01-2004, 12:34 PM #9
Cethaphil is a natural cleanser that cleans without over drying. So you can use it often without worrying about over drying. And to add, using benzyl peroxide OTC acne treatment in addition will knock out any pesky ones.
Tanning helps to hide the acne...but it any dermatologist would agree that tanning while treating acne is not a good idea. Especially when on B5 and topicals.
You will notice your skin smoothing out in a few days on B5. Full results take about a month, but every day you will notice improvement.
12-01-2004, 12:44 PM #10
how about acusal? give it a try it works good for spot treatment!
12-01-2004, 08:12 PM #11
I am going to see my dermatologist in the morning...Should I tell her that I have been taking roids so she will know what to prescribe?
12-01-2004, 08:30 PM #12Originally Posted by Stephan
12-01-2004, 08:35 PM #13
well I was gonna go on acutane but my doc told me it causes bad depression and my moods are already outta wack from the roids...have you ever heard that?
12-01-2004, 08:42 PM #14
is this true???I gotta know cause I have a appt in the morning
12-02-2004, 05:50 AM #15New Member
- Join Date
- Jun 2004
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)